Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS La Crosse, WI

May 30, 2016Fayette County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at May 30, 2016, 7:53 PM CDT for Fayette County, Iowa. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2016, 7:53 PM CDT (00:53 UTC)
Expired
May 30, 2016, 9:00 PM CDT
In force
67 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fayette County, IA

The radar

The La Crosse radar (KARX), 135 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:55 PM CDTTSTM WND GST 583 Wnw Oelwein, IAREPORTED AT OLZ
May 30, 8:05 PM CDTTSTM WND GST 593 Wnw Oelwein, IA51 KNOTS FROM THE WNW REPORTED AT OLZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
2013 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS53 KARX 310053
SVRARX
IAC065-310200-
/O.NEW.KARX.SV.W.0015.160531T0053Z-160531T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
753 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN NORTHEASTERN IOWA...

* UNTIL 900 PM CDT

* AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBANK...OR
  NEAR OELWEIN...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OELWEIN AROUND 800 PM CDT. 
  MAYNARD AROUND 830 PM CDT. 
  FAYETTE AROUND 855 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTGATE...RANDALIA...HIGHWAY 93 AND COUNTY V 68...HIGHWAY 93 AND COUNTY
W 14 AND VOLGA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4264 9208 4292 9208 4285 9168 4264 9183
TIME...MOT...LOC 0052Z 203DEG 11KT 4270 9202 

HAIL...1.00IN
WIND...60MPH
 
$$

WETENKAMP
4 follow-up statements
397 
WWUS53 KARX 310104
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT MON MAY 30 2016

IAC065-310200-
/O.CON.KARX.SV.W.0015.000000T0000Z-160531T0200Z/
FAYETTE IA-
804 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN FAYETTE COUNTY...

AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OELWEIN...MOVING
NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...A 58 MPH WIND GUST WAS REPORTED IN OELWEIN AT 755 PM CDT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MAYNARD AROUND 825 PM CDT. 
  FAYETTE AROUND 855 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTGATE...RANDALIA...HIGHWAY 93 AND COUNTY V 68...HIGHWAY 93 AND COUNTY
W 14 AND VOLGA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4264 9208 4292 9208 4285 9168 4264 9183
TIME...MOT...LOC 0103Z 203DEG 11KT 4273 9200 

HAIL...1.00IN
WIND...60MPH
 
$$

WETENKAMP
717 
WWUS53 KARX 310118
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
818 PM CDT MON MAY 30 2016

IAC065-310200-
/O.CON.KARX.SV.W.0015.000000T0000Z-160531T0200Z/
FAYETTE IA-
818 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN FAYETTE COUNTY...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MAYNARD...OR
NEAR OELWEIN...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...A 58 MPH WIND GUST WAS REPORTED IN OELWIEN AT 755 PM CDT. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MAYNARD AROUND 820 PM CDT. 
  FAYETTE AROUND 845 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WESTGATE...RANDALIA...HIGHWAY 93 AND COUNTY V 68...HIGHWAY 93 AND COUNTY
W 14 AND VOLGA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4264 9208 4292 9208 4285 9168 4264 9183
TIME...MOT...LOC 0117Z 236DEG 13KT 4273 9187 

HAIL...1.00IN
WIND...60MPH
 
$$

WETENKAMP
965 
WWUS53 KARX 310145
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
845 PM CDT MON MAY 30 2016

IAC065-310200-
/O.CON.KARX.SV.W.0015.000000T0000Z-160531T0200Z/
FAYETTE IA-
845 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN FAYETTE COUNTY...

AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAYETTE...OR 11
MILES SOUTH OF WEST UNION...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...A 59 MPH WIND GUST WAS REPORED IN OELWIEN AT 805 PM CDT . 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN FAYETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: VOLGA
RIVER STATE PARK...COUNTY ROADS 3 AND W 33 AND COUNTY ROAD W 33 AND
187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4265 9193 4288 9186 4285 9168 4264 9183
TIME...MOT...LOC 0144Z 221DEG 13KT 4280 9175 

HAIL...0.75IN
WIND...60MPH
 
$$

WETENKAMP
400 
WWUS53 KARX 310200
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
900 PM CDT MON MAY 30 2016

IAC065-310210-
/O.EXP.KARX.SV.W.0015.000000T0000Z-160531T0200Z/
FAYETTE IA-
900 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4265 9193 4288 9186 4285 9168 4264 9183
TIME...MOT...LOC 0156Z 203DEG 11KT 4280 9175 

$$

WETENKAMP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:26 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 30, 6:26 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
626 PM CDT MON MAY 30 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 340 PM CDT Mon May 30 2016

Primary concerns through Tuesday include timing, coverage, and
strength of thunderstorms as a slow moving Pacific trough moves
across the Northern Plains and into the Upper MS River Valley.
30.20Z analysis shows the mid-upper level low across north-central
MT with a broad surface trough from northeast ND into western NE.
The warm front is well defined by developing cumulus this
afternoon and stretches across southwest MN into central IA. This
front will lift northward this evening and overnight, bringing a
chance for showers and storms for most of the forecast area.
Increasing moisture transport behind the front will allow elevated
instability to increase up to 1000 J/kg, but with weak overall
shear, not expecting any severe convection overnight.

Attention then turns to Tuesday as the low and surface cold front
march slowly eastward across MN. Trends in the 30.12Z models show
a much slower frontal progression, such that it doesn't reach the
far western forecast area until near 00Z Wednesday. With the front
serving as the primary focus for additional thunderstorm
development, there could be a several hour break in convective
activity Tuesday morning into the early afternoon, especially
east of the MS River. By Tuesday afternoon however, MLCAPE
increases to between 1000 and 2000 J/kg. Deep layer shear is
rather weak, but there is upwards of 30 kts below 3 km. Because of
this, primary convective mode should be multi-cellular with some
strong to severe storms possible. Primary threats with the
strongest storms will be damaging wind, large hail, and heavy
downpours. For now, forecast area is highlighted by a marginal
risk, but wouldn't be surprised if a small area is eventually
upgraded to a slight risk if higher instability/shear values can
be realized.

Will also want to watch for areas of heavy rain given PWATS
increasing to near 1.5 inches and upper level flow parallel to the
surface front. Not expecting flooding at this time with much of
the area still below normal precipitation for the month of May,
but heavy rain may result in rises on area rivers and some issues
in urban areas. All said, slowed the eastward progression of
higher POPs Tuesday afternoon and evening, exiting the easternmost
forecast area by 12Z Wednesday.

.LONG TERM...(Tuesday night through Monday)
Issued at 340 PM CDT Mon May 30 2016

Wednesday will be mostly dry, but could see some lingering showers
and isolated thunderstorms in post frontal air mass. It will be a
cooler and breezy day with highs in the 70s and westerly wind gusts
up to 25 mph. Thursday will be cool and dry with surface high
pressure dominating the regional weather pattern.

Synoptic pattern still on track for a major shift Friday into
early next week with an amplifying ridge across the intermountain
west, putting the eastern half of the CONUS in a broad trough
with northwest flow aloft across the forecast area. This increases
the chance for showers and thunderstorms with short-waves dropping
south from Canada. The strongest of these is forecast to move
through the area Friday night into Saturday, but chance POPs still
seem reasonable at this time. Higher confidence in temperatures
with daily highs generally in the 70s and lows in the 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 626 PM CDT Mon May 30 2016

Scattered showers and thunderstorms will move across the TAF sites
tonight with more widespread showers and storms on Tuesday. Some
periods if MVFR to IFR conditions are possible in the steadier
rain. Otherwise, VFR conditions are expected.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...WETENKAMP
Hazardous weather outlook, May 30, 7:07 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT MON MAY 30 2016

MNZ079-086>088-095-096-WIZ017-029-032>034-041>044-053>055-061-
311115-
WABASHA-DODGE-OLMSTED-WINONA-FILLMORE-HOUSTON-TAYLOR-CLARK-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
707 PM CDT MON MAY 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO PORTIONS OF
SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS EVENING THEN SPREAD
NORTHEAST ACROSS THE MISSISSIPPI RIVER AFTER MIDNIGHT. THE MAIN
THREAT FROM THESE STORMS WILL BE LIGHTNING...SMALL HAIL...AND
SOME BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. A FEW OF
THESE STORMS MAY BECOME STRONG TO SEVERE IN THE AFTERNOON AND
EVENING. THE MAIN SEVERE WEATHER THREATS WILL BE HAIL UP TO THE
SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. LOCALIZED HEAVY
RAINFALL COULD BE SEEN AS WELL WHICH MAY PRODUCE SOME PONDING OF
WATER.

THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS FROM FRIDAY
AFTERNOON INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ094-311115-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-MOWER-
707 PM CDT MON MAY 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA...NORTHEAST IOWA AND SOUTHEAST MINNESOTA.

.DAY ONE...TONIGHT

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE...MAINLY THIS
EVENING. HAIL UP TO NICKEL SIZE AND WIND GUSTS TO 40 MPH WILL BE
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. A FEW OF
THESE STORMS MAY BECOME STRONG TO SEVERE IN THE AFTERNOON AND
EVENING. THE MAIN SEVERE WEATHER THREATS WILL BE HAIL UP TO THE
SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. LOCALIZED HEAVY
RAINFALL COULD BE SEEN AS WELL WHICH MAY PRODUCE SOME PONDING OF
WATER.

THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS FROM FRIDAY
AFTERNOON INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, May 30, 7:00 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
700 PM CDT MON MAY 30 2016

IAZ018-310030-
FLOYD-
700 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FLOYD COUNTY...

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROCKFORD...OR 12
MILES SOUTHEAST OF MASON CITY...MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  RUDD AND NORA SPRINGS AROUND 715 PM CDT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4321 9302 4321 9275 4295 9289 4297 9303
TIME...MOT...LOC 0000Z 195DEG 21KT 4305 9299

WETENKAMP
Special weather statement, May 30, 7:38 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
738 PM CDT MON MAY 30 2016

IAZ008-018-310115-
FLOYD-MITCHELL-
738 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT MITCHELL AND NORTHWESTERN FLOYD
COUNTIES...

AT 737 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RUDD...OR NEAR
OSAGE...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  OSAGE AROUND 800 PM CDT.
  STACYVILLE AROUND 815 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MITCHELL...ORCHARD...
IDLEWILDE STATE PARK...BROWNVILLE AND ROCK CREEK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4346 9284 4333 9255 4330 9256 4309 9280
      4318 9301
TIME...MOT...LOC 0037Z 212DEG 15KT 4320 9286

WETENKAMP
Special weather statement, May 30, 7:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
742 PM CDT MON MAY 30 2016

IAZ029-310115-
FAYETTE-
742 PM CDT MON MAY 30 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE COUNTY...

AT 742 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRBANK...OR
NEAR OELWEIN...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OELWEIN...MAYNARD...WESTGATE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4264 9208 4284 9208 4291 9204 4276 9173
      4264 9188
TIME...MOT...LOC 0042Z 209DEG 14KT 4266 9205

WETENKAMP

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:00 PM CDTSpecial Weather StatementARXFloyd30 min
May 30, 7:38 PM CDTSpecial Weather StatementARXMitchell37 min
May 30, 7:42 PM CDTSpecial Weather StatementARXFayette33 min
May 30, 8:35 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Winneshiek40 min
May 30, 9:37 PM CDTAreal Flood AdvisoryARXFayette3 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.